# SDR DALA2025112508580

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 67,436 hours, 35,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE ELONGATED FASTENER HOLES ON THE BOTTOM L/H WING SKIN BOLT HOLES FOR ACCESS PANEL 540JB, BETWEEN RIB 14 AND RIB 15.   COMPLIED WITH ER/A 494440-14. (1319780).
